Unanswered rad140 and libido

Bk1991

New member
Awards
0
SO im on 6 weeks of rad140 now, going to do 8 weeks all together,, Started of at 10mg , then 20mg for last 2 weeks.
I upped it to 30mg for last 2 weeks today. But even at 20mg my libido has decreased, and find it harder to get erections,and my balls have defintely gotten smaller,
I take dermacrine and sustain alpha on cycle

Meeting this hot chick on te weekend, and need my rocket working
Im thinking should I just cut the cycle now and start on PCT?
 

Mathb33

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
If you’re really having libido problems on cycle rn I HARDLY doubt even if you start pct now that it’ll be better in 4 days on weekend, if anything it’ll be worse. Never had a problems with libido on sarms even at ridiculous dosing but that’s really different from a person to another I guess. Your best bet would be to buy some cialis or viagra if you’re really having a hard time with your erections. Problems solved until cycle is over...
 

Bk1991

New member
Awards
0
If you’re really having libido problems on cycle rn I HARDLY doubt even if you start pct now that it’ll be better in 4 days on weekend, if anything it’ll be worse. Never had a problems with libido on sarms even at ridiculous dosing but that’s really different from a person to another I guess. Your best bet would be to buy some cialis or viagra if you’re really having a hard time with your erections. Problems solved until cycle is over...
What about testicles any noticeable feel in decrease in size, I will say I absolutely love being on rad, great stuff, did msten that stuff was terrible, got really SOB, and lower back pumps meant you couldnt lift heavy lol
 

Mathb33

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Well you’re comparing like little light beer to strong liquor. Msten is one of the best orals ever but obviously if you ran it without injection test you were asking for problems lol. Anyways I never had any changes in the size of my nuts on sarms prior to my TRT.
 
irishiron300

irishiron300

Member
Awards
2
  • Established
  • First Up Vote
Rad is suppressive. Dose, duration, and your body chemistry are all variables here. Not to mention if you actually got rad...which is a big if depending on source.

A higher dose won’t increase drive. As stated above, get some viagra quick.

I’m not sure what you’ve got lined up for pct, however clomid has been very useful in getting my boys up and running stat!
 

Mathb33

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
sarms Will obviously play with your sex drive but I’ve never heard anyone say they couldn’t get HARD and have sex while on sarms.
 

Bk1991

New member
Awards
0
Rad is suppressive. Dose, duration, and your body chemistry are all variables here. Not to mention if you actually got rad...which is a big if depending on source.

A higher dose won’t increase drive. As stated above, get some viagra quick.

I’m not sure what you’ve got lined up for pct, however clomid has been very useful in getting my boys up and running stat!
Yh i got nolva on hand along with ibutamoren and candarine
 
Smont

Smont

Well-known member
Awards
3
  • Established
  • First Up Vote
  • Best Answer
SO im on 6 weeks of rad140 now, going to do 8 weeks all together,, Started of at 10mg , then 20mg for last 2 weeks.
I upped it to 30mg for last 2 weeks today. But even at 20mg my libido has decreased, and find it harder to get erections,and my balls have defintely gotten smaller,
I take dermacrine and sustain alpha on cycle

Meeting this hot chick on te weekend, and need my rocket working
Im thinking should I just cut the cycle now and start on PCT?
Your estrogen is probably too low. A shot of test or some 4andro would probably fix the problem.

In the mean time go get one of those gas station boner pills. Most are spiked with Viagra or cialis and sometimes both
 

Similar threads


Top